Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The algebraic character of a class of harmonic functions in three variables


Author: P. M. Pepper
Journal: Proc. Amer. Math. Soc. 1 (1950), 90-98
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0035879-7
MathSciNet review: 0035879
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman, Zur Theorie der algebraischen Potentialfunktionen der dreidimensionalen Raumes I and II, Math. Ann. vol. 99 (1928) pp. 625-659 and vol. 101 (1929) pp. 534-558. MR 1512550
  • [2] -, Classes of solutions of linear partial differential equations in three variables, Duke Math. J. vol. 13 (1946) pp. 419-458. MR 0018323 (8:274c)
  • [3] L. Kronecker, Zur Theorie der Elimination einer Variablen aus zwei algebraische Gleichungen, Berlin, 1881, pp. 535-600.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0035879-7
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society